# SDR SWIA2020400850060

- Difficulty date: March 10, 2020
- Submitted: April 8, 2020
- Operation: Air carrier
- Aircraft: N780SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10277
- Aircraft time: 30,288 hours, 18,505 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RH 280 BULKHEAD LOWER WEB   (C-CHECK) RO 4/6/2020   REMOVED AND REPLACED 1EA RH 280 BULKHEAD WEB REF REO.  COMPLIED WITH M-337 FOR MAJOR REPAIR.
